Experiences - OTC sleeping pills and OEV's/CEV's?

Discussion in 'Downers and sleeping pills' started by William_Again, Dec 19, 2005.

  1. William_Again

    William_Again Gold Member

    Reputation Points:
    83
    Messages:
    416
    Joined:
    Jan 27, 2005
    from U.S.A.
    Ok let me start this off by saying that I work night jobs and have for a while and I take OTC sleeping pills as well as melatonin to help me sleep (otherwise I would be up for days...literally, my record for a drug free awake binge is 52 hours). Anyways after fooling around with various RC's and continuing to take these otc sleep aids I started to notice that even with taking one pill after it kicks in I have mild OEV's and definate CEV's as well as enhanced hearing. I am wondering if anyone else has noticed this and if it is possible to achieve greater visuals with more pills (or is this to dangerous)? The active chem in the pills is Diphenhydamine HCL 50 mg.
     
  2. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    669
    Joined:
    Jun 2, 2005
    yes, you can its a deleriant, with a high dose i cant remember what exactly you can get full blown hallucinations, to the point where u cant tell if its real or not until you touch them.
     
  3. bonghed

    bonghed Newbie

    Reputation Points:
    133
    Messages:
    191
    Joined:
    Sep 25, 2005
    32 y/o
    Dramamine? take up to 30,(30 would be extremly vivid hallucinations, and very hard to stay awake but once your that inhebreated(sp) sleeping doesn't exist)
    Read up on www.erowid.org
    espescially the experiences section before you take loads